Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Sleepiness, Weight Gain and Ritalin?

Posted by ~Rob~ on August 10, 1999, at 16:45:47

In reply to Effexor Sleepiness, Weight Gain and Ritalin? , posted by Ania on August 10, 1999, at 14:51:23

> Hi There,
> I'm on Effexor and are experiencing sleepiness, fatigue, lack of energy, and WEIGHT GAIN.
> I've read all the postings concerning the above symptoms and it seems as though there is not help for them.
> This is very frustrating.
> I've done some research to find an answer, but haven't found anything definite.
> One thing that I did find was that adding Ritalin to AD's can elevate tiredness, curb appetite, and even positively
> influence the effects of AD's.
> I want to try it. I know that it's controversial. My doctor is skeptical and wants more information.
> Has anyone heard of this. Can you offer some suggestions?
> Thanks,
> Ania

Well i dont know much, well anything about ADs. but i have done tons of research on ritalin and use it alot myself.
Ritalin is the exact opposite of everything you said. Ritalin usualy gives u a quick burst of energy, you lose your appetite, and depending how late in the day u take it, it causes insomnia.
On the other hand...ritalin doesnt last very long (3-4 hours about). and as soon as it ends the rebound is terrible. You feel more tired etc. then u did before.
What you suggested makes sense to me. but i would really do more research on how stimulants and ADs affect eachother.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:~Rob~ thread:9866